# SDR SWIA202008252051

- Difficulty date: July 17, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  A BAY DOOR STRUCTURE - FS 349 - STGR 25R - FRAME CORRODED AFT OTBD QUAD .   REMOVED AND REPLACED NEW FS 349.00 LOWER SECTOR P/N SH670-31357-5S REF CRJ 700 SRM. COMPLIED WITH TASK CARD. LEAK CHECK GOOD
